# SDR DLL16951032

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Condition: Corroded
- Location: Bs 359
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CORROSION DAMAGE ON PRESSURE DECK AT FS 359 LEFT OF FORWARD LAV 18 INCHES.  REPAIRED PER SRM 53-11-00 FIG 840.
